# SDR DL75K050730

- Difficulty date: November 21, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 21,487 hours, 9,231 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: 4l Door Slide
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBOUND WRITE UP OF AFT LEFT DOOR 4L SLIDE INDICATOR LIGHT INOP.  RELAMPED LIGHT, NO HELP.  FOUND FWD GIRT BAR SLIDE LOCK HAD DETACHED FROM THE GIRT BAR AND WAS NOT LOCKING INTO THE DOOR FRAME TO PROPERLY ATTACH THE SLIDE.  REINSTALLED THE GIRT BAR SLIDE LOCK PER THE M/M.  SLIDE LOCKS AND INDICATION WERE WORKING AS PER THE M/M.
